| Model Number |
VICM5 12.6 (-8.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens rotation.The lens was repositioned and the lens was exchanged for the same length, different model lens and diopter and the problem was resolved.The cause of the event was reported as a patient-related factor.It was noted that laser surgery was performed for astigmatism.